# SDR IPXA13578234

- Difficulty date: April 25, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536140
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4 FLOORBOARD 242XAF HAS WRONG TAPE, CORROSION ON INSERTS AND NON-SKID TORN  AND PEELING.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9592-H.
